# SDR C2XA04BT014

- Difficulty date: January 31, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE/ROUTINE CHECK, MAINTENANCE FOUND FORWARD OVERWING EMERGENCY LIGHT TO BE INOPERATIVE ON THE RT SIDE.  REMOVED AND REPLACED RT FORWARD OVERWING EMERGENCY LIGHT IAW EMB145 AMM NR 33-50-07, OPS.  CHECKED GOOD.
